# SDR UHLA2012011800019

- Difficulty date: January 18, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 15,910 hours, 9,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FWD FAIRING FUSELAGE SUPPORT AT LOWER CTR PANEL 192DL.  BLENDED DAMAGED AREA IAW EMB 170 SRM 53-04-02, FOUND CRACK AT ONE NUT PLATE LOCATION.  FABRICATED REPAIR SPLICE IAW ETD 2012-170-00887.  INSTALLED REPAIR SPLICE IAW EMB 170 SRM 51-41-01 AND 51-41-02.
